Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Also interesting that aspirin comes up today djmmm

Posted by MB on July 8, 2003, at 11:13:34

In reply to Re: Ah, come on!, posted by djmmm on July 8, 2003, at 8:17:06

As, I accidently OD's on it last night. I had been taking about 5 gm a day for the past three days when late last night I went deaf with the worst tinnitus. See, on these meds, I'm such an apathetic sloth that the only way I can function is to smoke myself to death. I never smoked until three months ago, but in those three months, I've smoked what feels like two ulcers in my lower esophagus (very painful...food gets caught on them, etc, and I can't see them with a flashlight: too low; you'd need an endoscope). Anyway, 1gm of aspirin every 3-4 hours seems to take the edge off, but I guess aspirin is what they call "ototoxic" (I researched it last night). It can give you tinnitus, and sometimes make you go deaf. I thought it was gone when I got up this morning, but after talking on the phone, it has come back. DAMN!!!

MB

It's all Heinrich Dreser's fault!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:239530
URL: http://www.dr-bob.org/babble/20030708/msgs/240085.html